Alert archive / Oklahoma / Freeze Warnings in 2020
Freeze Warning 2, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Apr 12, 2020, 1:19 PM CDT for 4 counties in Arkansas; 16 counties in Oklahoma. It took effect at Apr 13, 2020, 12:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2020, 1:19 PM CDT (18:19 UTC)
- In effect from
- Apr 13, 2020, 12:00 AM CDT
- Expired
- Apr 13, 2020, 9:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Tulsa, OK
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 29 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
729 WWUS74 KTSA 121819 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 119 PM CDT Sun Apr 12 2020 ARZ001-010-OKZ054>070-130500- /O.NEW.KTSA.FZ.W.0002.200413T0500Z-200413T1400Z/ /O.CON.KTSA.WI.Y.0005.200412T1900Z-200413T0400Z/ Benton-Washington AR-Osage-Washington OK-Nowata-Craig-Ottawa- Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee- Wagoner-Cherokee-Adair-Muskogee- Including the cities of Rogers, Bentonville, Fayetteville, Springdale, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, and Muskogee 119 PM CDT Sun Apr 12 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... * WHAT...For the Wind Advisory, northwest winds 25 to 35 mph with gusts up to 50 mph expected. For the Freeze Warning, sub- freezing temperatures as low as 30 expected. * WHERE...Portions of east central and northeast Oklahoma and northwest Arkansas. * WHEN...For the Wind Advisory, until 11 PM CDT this evening. For the Freeze Warning, from midnight tonight to 9 AM CDT Monday. * IMPACTS...For the Wind Advisory, winds this strong can make driving difficult, especially for high profile vehicles. For the Freeze Warning, these conditions will kill plants and other tender vegetation that are left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. Precautions should also be taken to protect small plants and tender vegetation. && $$ ARZ002-011-130500- /O.NEW.KTSA.FZ.W.0002.200413T0500Z-200413T1400Z/ Carroll-Madison- Including the cities of Berryville, Eureka Springs, and Huntsville 119 PM CDT Sun Apr 12 2020 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Carroll and Madison Counties. * WHEN...From midnight tonight to 9 AM CDT Monday. * IMPACTS...These conditions will kill plants and other tender vegetation that are left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Precautions should also be taken to protect small plants and tender vegetation. && $$ OKZ071>074-130400- /O.CON.KTSA.WI.Y.0005.200412T1900Z-200413T0400Z/ McIntosh-Sequoyah-Pittsburg-Haskell- Including the cities of Checotah, Sallisaw, McAlester, and Stigler 119 PM CDT Sun Apr 12 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with frequent gusts up to 45 mph expected. * WHERE...In Oklahoma, Adair, Sequoyah, Pittsburg and Haskell Counties. In Arkansas, Benton and Washington Counties. * WHEN...From 2 PM this afternoon to 11 PM CDT this evening. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
3 follow-up statements
171 WWUS74 KTSA 130405 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1105 PM CDT Sun Apr 12 2020 ARZ001-010-OKZ054>070-131215- /O.EXP.KTSA.WI.Y.0005.000000T0000Z-200413T0400Z/ /O.CON.KTSA.FZ.W.0002.200413T0500Z-200413T1400Z/ Benton-Washington AR-Osage-Washington OK-Nowata-Craig-Ottawa- Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee- Wagoner-Cherokee-Adair-Muskogee- Including the cities of Rogers, Bentonville, Fayetteville, Springdale, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, and Muskogee 1105 PM CDT Sun Apr 12 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT MONDAY... ...WIND ADVISORY HAS EXPIRED... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Portions of east central and northeast Oklahoma and northwest Arkansas. * WHEN...For the Wind Advisory, until 11 PM CDT this evening. For the Freeze Warning, from midnight tonight to 9 AM CDT Monday. * IMPACTS...These conditions will kill plants and other tender vegetation that are left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Outdoor water pipes should be wrapped, drained, or allowed to run in a slow steady stream. Precautions should also be taken to protect small plants and tender vegetation. && $$ OKZ071>074-130515- /O.EXP.KTSA.WI.Y.0005.000000T0000Z-200413T0400Z/ McIntosh-Sequoyah-Pittsburg-Haskell- Including the cities of Checotah, Sallisaw, McAlester, and Stigler 1105 PM CDT Sun Apr 12 2020 ...WIND ADVISORY HAS EXPIRED... Wind speeds have weakened just below 40 mph for most locations and will let the advisory expire. However...an isolated gust around 40 mph will remain possible. $$ ARZ002-011-131215- /O.CON.KTSA.FZ.W.0002.200413T0500Z-200413T1400Z/ Carroll-Madison- Including the cities of Berryville, Eureka Springs, and Huntsville 1105 PM CDT Sun Apr 12 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT MONDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Carroll and Madison Counties. * WHEN...From midnight tonight to 9 AM CDT Monday. * IMPACTS...These conditions will kill plants and other tender vegetation that are left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Precautions should also be taken to protect small plants and tender vegetation. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
002 WWUS74 KTSA 130803 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 303 AM CDT Mon Apr 13 2020 ARZ001-002-010-011-OKZ054>070-131400- /O.CON.KTSA.FZ.W.0002.000000T0000Z-200413T1400Z/ Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata- Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee- Okmulgee-Wagoner-Cherokee-Adair-Muskogee- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, and Muskogee 303 AM CDT Mon Apr 13 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Portions of east central and northeast Oklahoma and northwest Arkansas. * WHEN...Through 9 AM CDT this morning. * IMPACTS...These conditions will kill plants and other tender vegetation that are left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Precautions should also be taken to protect small plants and tender vegetation. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
384 WWUS74 KTSA 131355 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 855 AM CDT Mon Apr 13 2020 ARZ001-002-010-011-OKZ054>070-131500- /O.EXP.KTSA.FZ.W.0002.000000T0000Z-200413T1400Z/ Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata- Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee- Okmulgee-Wagoner-Cherokee-Adair-Muskogee- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, and Muskogee 855 AM CDT Mon Apr 13 2020 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... Temperatures have warmed above freezing across northeast Oklahoma and far northwest Arkansas, and the Freeze Warning will be allowed to expire. $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Apr 12, 12:11 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Apr 12, 12:11 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1211 PM CDT Sun Apr 12 2020 ...UPDATE... .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Main aviation concerns today involve timing the potential for TSRA at all terminals and the wind shift/increase in speeds and gusts associated with the cold frontal passage. Expect the front to clear all the terminals by 01-02Z with NW wind gusts 30-35 kts for several hours following its passage. IFR conditions will be possible with thunderstorms right along the front and will largely maintain the time windows offered by the previous set of TAFs. MVFR conditions will follow the front for several hours, with improvement likely toward sunrise tomorrow. Breezy conditions will likely remain through the end of the period, although gust speeds will drop some by 09-12Z. && .PREV DISCUSSION... /Issued 1039 AM CDT Sun Apr 12 2020/ ..UPDATE... DISCUSSION... Morning thunderstorms are making their exit to the northeast, as expected, with the strongest convection likely to be out of the forecast area in the next 1 to 2 hours. A few hour lull in the activity is likely to occur, with additional thunderstorms developing early to mid afternoon both in advance of and along the approaching cold front. At present, the front has moved into northwest Oklahoma, and the latest data continue to show a 2 to 3 pm arrival in parts of Osage and Pawnee counties. The hourly temperature/dew point/wind trends have been adjusted according to the latest data through mid evening. Afternoon POPs look more than reasonable, with no changes necessary for now, but the near-term values have been decreased to show more of the aforementioned expected lull, especially from 11 am to 1 pm. Severe weather-wise, confidence remains highest in the potential for severe storms in far southeast Oklahoma and perhaps northward into a small part of west central Arkansas this afternoon, well ahead of the front. This region is most likely to have higher end severe weather threats, mainly through mid to late afternoon, including very large hail and isolated tornadoes. There are more questions as to the convective evolution with the front itself as it moves through northeast Oklahoma and eventually into far northwest Arkansas. A min in observed dew points currently exists a couple of counties east of the front, from north central Oklahoma southwestward into west central Oklahoma and what happens later today along the front will be highly dependent on how quickly that moisture recovers, if it does at all. If moisture recovers and storms develop in the vicinity of the front, the main threat would be large hail - although likely not as large as could be seen in southeast Oklahoma - given how quickly this front is moving and the high likelihood of them becoming elevated quickly. Overall, the severe weather threat should end early evening areawide. On the wind side of this weather setup, a couple of changes were made to the existing Wind Advisory, including starting the advisory an hour earlier than previously and adding a few counties to the southeast - from Pittsburg northeastward to Washington and Benton counties. Wind gusts may reach the 45 to 50 mph range late this afternoon and into early evening, especially across parts of northeast Oklahoma. Updates already sent, but expect further updates into the afternoon to fine tune the convective trends. PREV DISCUSSION... /Issued 645 AM CDT Sun Apr 12 2020/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. A couple rounds of showers and thunderstorms will affect the area today. Mainly MVFR ceilings this morning will briefly lift to VFR this afternoon before returning to MVFR late this afternoon following the passage of a cold front. North to northwest winds will gust to over 30 knots at times following the passage of the front. VFR conditions will return towards the end of the forecast period, and winds will begin to slowly diminish by then as well. PREV DISCUSSION... /Issued 435 AM CDT Sun Apr 12 2020/ DISCUSSION... Round one of thunderstorms had exited Eastern Oklahoma and Northwest Arkansas as of early this morning. However...round two of thunderstorms...currently ongoing across Central Texas...are expected to lift into Southeast Oklahoma and Western Arkansas during the morning hours. At the same time...additional development will be possible across Northeast Oklahoma as a 40-45KT low level jet lifts northeast over the region. Through the morning hours...a severe potential will be possible as instability is forecast to be mostly elevated. In response...large hail looks to be the main threat through the morning hours. By this afternoon...additional thunderstorm development is forecast as an upper level low currently centered over Northern Mexico is expected to lift into the region...while at the same time a strong cold front associated with a trof axis diving southeast through the Plains moves into the CWA. This additional development is expected to initiate over Eastern Oklahoma along and out ahead of the frontal boundary early this afternoon and push into Northwest Arkansas around mid afternoon. Surface based and elevated instability combined with cold temps aloft from the approaching upper low will allow for a continued severe potential this afternoon/evening with possible semi- discrete cells ahead of the front and more linear/clusters along/near the front. Thus...large hail and damaging winds will again be possible. At the same time...there will also be a non- zero tornado potential. A limiting factor to this is that latest guidance still indicates wind shear profiles becoming unfavorable with 0-1km values weakening ahead of the front as the upper trof axis moves over the CWA. Though, with line segments along the front a quick spin-up could be possible before the strong front undercuts the storms as it pushes through the CWA. Precip is expected to begin tapering off from west to east during the evening hours and is forecast to exit the CWA mid/late evening with the exiting cold front. The cold front is expected to reach Northeast Oklahoma shortly after 18z and into Northwest Arkansas close to 00z. Behind the strong cold front...925mb winds of 40-50KT coupled with northwesterly surface winds will aid in wind gusts of 35 to 45 mph and locally up toward 50 mph to be possible this afternoon and evening. Thus...a wind advisory is in effect from mid afternoon through the evening hours across Northeast Oklahoma. This may need to get expanded to include parts of Northwest Arkansas. Also behind the cold front...quickly falling temperatures with temps falling into the 40s by late afternoon are expected over Northeast Oklahoma after forecast highs of low/mid 70s. Overnight...temps will continue to fall into the low/mid 30s by Monday morning. A freeze warning will likely be needed across parts of Northeast Oklahoma and Northwest Arkansas. However...will hold off at this time to let additional shifts re-evaluate with latest guidance for a better detail on locations. Below seasonal average conditions are expected to continue through the first half of the week with another shortwave pushing across the Plains Monday night and Tuesday. Additional showers will be possible with also the potential for some light snow/snow flurries to mix in as lows Monday night look to be in the low/mid 30s again. For the second half of the week...temps look to get closer to the seasonal average with highs back in the 60s ahead of another shortwave looking to push through the region late week. Will continue with small chances pops for rain showers Thursday into Friday...as there continues to be some model uncertainty with the timing of this late week wave. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Wind Advisory until 11 PM CDT this evening for OKZ054>074. AR...Wind Advisory until 11 PM CDT this evening for ARZ001-010. && AVIATION.....22
Hazardous weather outlook, Apr 12, 10:55 AM CDT, 2 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1055 AM CDT Sun Apr 12 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1055 AM CDT Sun Apr 12 2020 ...SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Far Southeast Oklahoma. ONSET...Early Afternoon. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Far Southeast Oklahoma. HEAVY RAIN AND FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Northwest of a McAlester to Rogers line. DISCUSSION... A strong cold front will enter northeast Oklahoma by early to mid afternoon and will move rapidly southeastward across the area during the rest of the afternoon and early evening. Strong to severe thunderstorms are expected to redevelop along and ahead of the cold front as it pushes into the area. Parts of far southeast Oklahoma will have the greatest threat, with the potential for very large hail up to the size of tennis balls, damaging winds to 70 mph, and isolated tornadoes. Across the remainder of eastern Oklahoma and northwest Arkansas, large hail to the size of golf balls and damaging winds to 60 mph will be possible with the strongest storms. Locally heavy rainfall may also result in localized flooding issues areawide. The severe weather threat will end early this evening. Following the passage of the cold front, strong north to northwest winds will develop, with frequent gusts from 30 to 45 mph possible late this afternoon and this evening. A few gusts in northeast Oklahoma may approach 50 mph. Early Monday morning, a late season freeze is expected across much of the area to the north of Interstate 40, as well as some favored locations in southeast Oklahoma. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY THROUGH SATURDAY...No Hazards. EXTENDED DISCUSSION... Below normal temperatures will prevail most of the upcoming week, with little or no chance of organized thunderstorms. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Apr 12, 7:23 AM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
723 AM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM HAIL 7 W JAY 36.42N 94.92W
04/12/2020 E0.88 INCH DELAWARE OK PUBLIC
SOCIAL MEDIA REPORT OF NICKEL SIZED HAIL ON HIGHWAY 20
WEST OF JAY. RELAYED BY LAW ENFORCEMENT VIA NWSCHAT.
&&
KAHSpecial weather statement, Apr 12, 8:01 AM CDT, 5 hours 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
801 AM CDT Sun Apr 12 2020
OKZ064-065-121345-
Okfuskee OK-Creek OK-
801 AM CDT Sun Apr 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR CREEK AND NORTHWESTERN OKFUSKEE
COUNTIES UNTIL 845 AM CDT...
At 800 AM CDT, strong thunderstorms were located along a line
extending from 3 miles south of Shamrock to 6 miles north of Paden.
Movement was northeast at 35 mph.
Penny size hail will be possible with these storms.
Locations in or near the path include...
Bristow... Depew...
Slick... Shamrock...
Welty... Milfay...
This includes Interstate 44 between mile markers 178 and 204.
LAT...LON 3595 9662 3608 9629 3608 9623 3565 9619
3558 9662
TIME...MOT...LOC 1300Z 230DEG 29KT 3586 9658 3559 9654Special weather statement, Apr 12, 9:57 AM CDT, 3 hours 22 minutes before
Special Weather Statement National Weather Service Tulsa OK 957 AM CDT Sun Apr 12 2020 OKZ056-057-121530- Craig OK-Nowata OK- 957 AM CDT Sun Apr 12 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAIG AND NORTHERN NOWATA COUNTIES UNTIL 1030 AM CDT... At 957 AM CDT, strong thunderstorms were located along a line extending from 3 miles west of South Coffeyville to near Delaware. Movement was northeast at 30 mph. Penny size hail will be possible with these storms. Locations in or near the path include... South Coffeyville... Delaware... Lenapah... LAT...LON 3671 9566 3700 9577 3700 9521 TIME...MOT...LOC 1457Z 223DEG 28KT 3700 9569 3677 9563
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 3:34 AM CDT | Wind Advisory | TSA | Benton, Washington | 19 hr |
| Apr 12, 4:58 PM CDT | Special Weather Statement | TSA | Crawford, Washington | 32 min |
| Apr 12, 5:18 PM CDT | Special Weather Statement | TSA | Crawford, Franklin, Sebastian, Washington | 42 min |
| Apr 12, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 46 min |
| Apr 12, 6:18 PM CDT | Special Weather Statement | TSA | Carroll | 27 min |
| Apr 12, 6:54 PM CDT | Areal Flood Advisory | TSA | Carroll | 2 hr |
| Apr 11, 10:39 PM CDT | Special Weather Statement | TSA | Tulsa | 51 min |
| Apr 11, 11:16 PM CDT | Special Weather Statement | TSA | Okfuskee | 29 min |
| Apr 11, 11:36 PM CDT | Special Weather Statement | TSA | Okfuskee | 39 min |
| Apr 11, 11:39 PM CDT | Special Weather Statement | TSA | Rogers | 36 min |
| Apr 11, 11:58 PM CDT | Areal Flood Advisory | TSA | Tulsa | 2 hr |
| Apr 12, 8:01 AM CDT | Special Weather Statement | TSA | Creek | 44 min |
| Apr 12, 8:07 AM CDT | River Flood Warning | TSA | LeFlore | 49 hr |
| Apr 12, 8:09 AM CDT | River Flood Advisory | TSA | Cherokee | 49 hr |
| Apr 12, 9:57 AM CDT | Special Weather Statement | TSA | Nowata | 33 min |
| Apr 12, 2:09 PM CDT | Special Weather Statement | TSA | Okmulgee | 36 min |
| Apr 12, 2:52 PM CDT | Special Weather Statement | TSA | McIntosh | 23 min |
| Apr 12, 3:19 PM CDT | Special Weather Statement | TSA | Rogers | 26 min |
| Apr 12, 3:33 PM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| Apr 12, 3:48 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 42 min |
| Apr 12, 3:56 PM CDT | Special Weather Statement | TSA | Haskell | 34 min |
| Apr 12, 4:08 PM CDT | Special Weather Statement | TSA | Choctaw | 67 min |
| Apr 12, 4:25 PM CDT | Special Weather Statement | TSA | Haskell, Latimer | 65 min |
| Apr 12, 4:36 PM CDT | Special Weather Statement | TSA | Adair | 24 min |
| Apr 12, 4:48 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 11 min |
| Apr 12, 4:53 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Sequoyah | 3 hr |
| Apr 12, 5:00 PM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Apr 12, 5:31 PM CDT | Special Weather Statement | TSA | LeFlore | 29 min |
| Apr 12, 6:00 PM CDT | Special Weather Statement | TSA | Latimer | 30 min |
Nearby
Freeze Warnings in Oklahoma, 2020Freeze Warnings in Arkansas, 2020Every freeze warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.